MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number N/A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and did not identify an assignable cause.As part of his trouble shooting the fse tightened the front blood detector for the blood sampling valve (bsv) and changed the actuator for valve pv10.The fse verified his troubleshooting activity as per established procedure.Weight, ethnicity, and race were not provided for the patient.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported that their lh500 instrument was having reproducibility issues.The customer also reported that one level of control did not come in within range but instrument was still used to process patient samples.The customer had two patient samples that were rerun and resulted in different results from the original run.The customer also stated that the same instrument was generating a large number (5 out of 22 samples) of voteouts for rbc and mvc results.Out of the two samples that were reported as erroneous one had flagged results prompting the operator to review the results.The second patient result did not generate any flags with the results.The erroneous results were not reported out of the lab.There was no impact or change to patient treatment.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key7035671
Report Number1061932-2017-00021
Device Sequence Number1677307
Product Code GKZ
UDI-Device Identifier15099590265045
UDI-Public(01)15099590265045(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178833
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1